If you need an accessible version of this item please contact JSTOR User Support

Coding Theory Applied to a Problem of Ulam

Ivan Niven
Mathematics Magazine
Vol. 61, No. 5 (Dec., 1988), pp. 275-281
DOI: 10.2307/2689543
Stable URL: http://www.jstor.org/stable/2689543
Page Count: 7
  • Download PDF
  • Cite this Item

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support
Coding Theory Applied to a Problem of Ulam
Preview not available

Page Thumbnails

  • Thumbnail: Page 
275
    275
  • Thumbnail: Page 
276
    276
  • Thumbnail: Page 
277
    277
  • Thumbnail: Page 
278
    278
  • Thumbnail: Page 
279
    279
  • Thumbnail: Page 
280
    280
  • Thumbnail: Page 
281
    281